# SDR FDEA201212304401

- Difficulty date: December 30, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A25571988010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FR 70 CEILING PANEL PROFILE HAS FOUR AREAS OF CORROSION AT LOWER SURFACE DEFECT MEASURES FIVE SQUARE INCHES.   AFTER REMOVAL OF LEVEL 1 CORROSION, FOUND THREE AREAS TO BE OUT OF LIMITS IAW SRM 51-73-11.  REPAIRED 3 EA AREAS WITH FABRICATED DOUBLERS AND FILLERS IAW SRM 51-71-40, PB 201.
